MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION PLUS 8FR. 50CC IAB & ACCESSORIES (W/PRESSURE TUBES, NO STYLET); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION PLUS 8FR. 50CC IAB & ACCESSORIES (W/PRESSURE TUBES, NO STYLET); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0576-01
Medical Device Problem Codes Leak/Splash (1354); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
The complaint was received through a direct call from the customer to the emergency support program.The reporter called for assistance with a gas loss alarm on a cardiosave during use and stated he was contacted by the unit after they received the gas loss alarm, swapped the console, and were still receiving the alarm on the 2nd pump.He was explained the nature of the alarm and based on the information the bedside team gave regarding the patient¿s hemodynamics and clinical picture, the alarm was likely caused by febrile temperatures and possible movement.No harm or injury to the patient was reported.
 
Additional Manufacturer Narrative
Updated fields: b4, d7a, g3, g6, h2, h6 (type of investigation, investigation findings, component codes and investigation conclusion), h11.Corrected field: h6 (medical device ¿ problem code).Product was not returned so an exact cause of the issue could not be identified.However, based on our investigation, a gas loss can occur due to one or more of the following probable causes.Gas loss in iab circuit.A gas loss in the iab circuit takes place when the pump detects a helium loss due to a leak or high rate of diffusion in the iab circuit.When a cumulative shuttle gas loss exceeds a nominal 5 cc hr dynamic limit a gas loss alarm is triggered.The alarm activates only when the iab inflation period 80 msec and deflation period 250 msec.Causes of gas loss in iab circuit.1.Patient condition such as febrile or tachycardic.Gas gain in iab circuit.A gas gain in the iab circuit takes place when a gas gain has been detected in the iab circuit.When a cumulative shuttle gas gain exceeds 5 cc relative to the last autofill volume.The alarm activates when iab inflation period 80 msec and deflation period 250 msec.
 
Event or Problem Description
N/a.

Brand Name
SENSATION PLUS 8FR. 50CC IAB & ACCESSORIES (W/PRESSURE TUBES, NO STYLET)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24930981
Report Number2248146-2026-0000921
Device Sequence Number12056922
Product Code DSP
UDI-Device Identifier10607567108605
UDI-Public(01)10607567108605(10)3000513355(17)281112(11)251112
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K133074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0576-01
Device Catalogue Number0684-00-0576-01
Device Lot Number3000513355
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date04/20/2026
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IABP
Patient Age60 YR
Patient SexMale
Patient Weight90 KG